Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pink urine. Normal CT scan, CBC, blood test. Abdominal cramps. Vaginal problem?

I was in in emergency room yesterday . Had what looked like pink urine. Also there were a couple of small blood clots. I had a CT scan ,CBC blood test a ultra sound of stomach Urine test . All test came back good. I am a 67 year old women who has breast can re history. I was told to go to a urologist . My thought now this morning was could this have come from my Virginia. I still have mild cramping in my lower abdomin. They did not check me internally at all. Thank you. Joan
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
Hi ! The pinkish colour of your urine could be either due to less intake of water during day time, or due to the mixing with blood clots which might have come from the vagina. As most of your test are normal including the CT ultrasound, you should get yourself examined by a gynaecologist to exclude different causes of vaginal bleeding in the age group you are in. All the best.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor